# SDR 917133

- Difficulty date: July 7, 2006
- Submitted: July 10, 2006
- Operation: Air carrier
- Aircraft: N293Q
- Make and model: Amd FALCON2000
- Aircraft serial: 92
- Aircraft time: 6,216 hours, 3,898 cycles
- Engine: Cfe CFE73811B
- Engine time: 4,035 hours, 2,511 cycles
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: O-Ring
- Part number: 30511333
- Condition: Cut
- Location: Rt Engine
- Stage of operation: CR
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

WHILE IN CRUISE FLT AT FL 340, NOTICED OIL PRESSURE ON RT ENGINE DROP INTO YELLOW.  IT CONTINUED TO DROP 1 PSI EVERY 2 TO 4 MINUTES AND EVENTUALLY ENDED UP IN THE RED AT 17 PSI BEFORE SHUTTING ENGINE DOWN ON THE GROUND. OIL TEMP WAS 67 DEGREES C, OIL QUANTITY WAS 1 QT LOW AFTER SHUTTING DOWN. RED (OIL 2) WARNING LIGHT ILLUMINATED.  FOUND CHIP DETECTOR HOUSING O-RINGS CUT AND HOUSING SLEAVE PIN BROKEN.
